MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY EXACTA EXTERNAL DRAINAGE AND MONITORING SYSTEM; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC NEUROSURGERY EXACTA EXTERNAL DRAINAGE AND MONITORING SYSTEM; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 46700
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/22/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient underwent cerebrospinal drainage surgery.During the procedure, it was found that the device ¿easily fell off near the effusion chamber.¿ the device was replaced and there was no injury to the patient.
 
Additional Manufacturer Narrative
Patient weight updated.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported physiological saline was used to clean the stopcock connections prior to use.
 
Additional Manufacturer Narrative
The returned device was patent.It did not meet the requirements for leak testing due to a disconnection observed at the main system stopcock between the patient line tubing and luer lock connector.It is unknown how or when this damage occurred.All edms devices are 100% leak tested at the time of manufacture.If information is provided in the future, a supplemental report will be issued.

Brand Name
EXACTA EXTERNAL DRAINAGE AND MONITORING SYSTEM
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key7061957
Report Number2021898-2017-00596
Device Sequence Number2037314
Product Code GWM
UDI-Device Identifier00643169707665
UDI-Public00643169707665
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number46700
Device Catalogue Number46700
Device Lot Number211990166
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2017
Supplement Date Received by Manufacturer11/30/2017
02/21/2018
Initial Report FDA Received Date11/27/2017
Supplement Report FDA Received Date12/29/2017
03/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient Weight69